# SDR DALA2019091905444

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,363 hours, 37,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 654, L/P 5445381) EMERGENCY LIGHT INOP (LOC. C9) DURING SVC CHK. R/R EMERGENCY BATTERY (LOC. C9) PER AMM 33-51.
